He, I'm taking levaquin 250mg twice per day for the next 5 days. I have an appt on the 3rd day to have Vitrase injected into Restylane bumps under the eye, due to overfill. Are there any interactions you know of? I learned the hard way that Vitrase and Xanax don't mix. My Dr. told me they are fine together even though it is noted in all the interaction tables. Need your expertise on Vitrase and Levaquin. Thank you.
If Taking Levaquin for a UTI, Can You Get Vitrase to Dissolve?
Doctor Answers (5)
Levaquin and Vitrase
There is not a known interaction between Levaquin and Vitrase. The local injection of Vitrase should be ok while taking Levaquin.
Using Vitrase to dissolve unwanted lumps or bumps from any filler doesn't interact with Levaquin. I'm also unaware of Xanax and Vitrase interactions.
"Dissolving" injectable fillers
Many patients are unaware that some injectable filler products can be dissolved by injection of a drug known generically as hyaluronidase. There are several different brand names of this product including Vitrase, Wydase, Hylenex, and Amphadase. Hyaluronidase is used to break down hyaluronic acid fillers such as Juvederm, Restylane, and Belotero. The onset of effects are very fast, usually within minutes to hours. Fillers such as Sculptra, Radiesse, and Artefill do not respond to hyaluronidase injection and cannot be dissolved. There are no reported interactions of hyaluronidase with antibiotics.
You might also like...
Vitrase and antibiotics
I have no knowledge of there being any problem using vitrase other than allergy to bee stings. Hope you feel better soon.
Vitrase and Levaquin
I don't know of any interactions between Vitrase and Xanax actually, and per the drug interactions database I use the only interaction has to do with food, namely grapefruit juice, which is a common food problem with medications. Vitrase and Levaquin have no noted interactions either. Its your call if you've had an issue before and would like to wait until after the 5 days have passed. The only other thing I can think of, if you had a "mixing" problem, is that you might have an issue with the Vitrase to begin with. Thus, any secondary medication would not be the problem, but the Vitrase could be. Personally, I've used a lot of Vitrase and never had a patient have an issue with it, but you could always be different.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.